# SDR 2001FA0000097

- Difficulty date: May 24, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Propeller: Rotol R130420412
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 616
- Condition: Cracked
- Location: Outer Sleeve
- Part time: 26,510 hours
- Component: Propeller, Rotol
- Component part number: R3894123F25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  BLADE SN 616 WAS FOUND TO HAVE A CRACKED OUTER SLEEVE AT ROOT END OF BLADE.  BLADE REJECTED FROM FURTHER SERVICE.
